# SDR REXA2012102400982

- Difficulty date: October 24, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,564 hours, 7,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK DAMAGED ON RIGHT SIDE OF GALLEY.  INSTALLED SERVICEABLE FLOOR TRACK LIGHTING ON RIGHT SIDE OF GALLEY IAW CRJ 900 AMM 33-51-01.  NO FURTHER ACTION REQUIRED AT THIS TIME.  P/NS INSTALLED PL88-900LH00, PL88-950LH01, & PL88-930LH01.
